Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the distribution singular values of Toeplitz matrices

Author: Milutin R. Dostanic
Journal: Proc. Amer. Math. Soc. 130 (2002), 1755-1764
MSC (2000): Primary 47B10, 47B35
Published electronically: October 24, 2001
MathSciNet review: 1887023
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a second order formula concerning distribution of singular values of Toeplitz matrices in some cases when conditions of the H. Widom Theorem are not satisfied.

References [Enhancements On Off] (What's this?)

  • 1. E.L. Basor, ``Trace formulas for Toeplitz Matrices with Piecewise continuous Symbols'', Journal of Mathematical Analysis and Applications, 120 (1986), 25-38. MR 88a:47027
  • 2. A. Bötcher and B. Silberman,``Invertibility and Asymptotics of Toeplitz Matrices'', Berlin, Akademie-Verlag 1983. MR 85g:47037
  • 3. I. C. Gohberg and M. G. Krein, ``Introduction to the theory of linear nonselfadjoint operators'', Translation of the Math. Monographs, Vol. 18, Amer. Math. Soc., Providence, R.I, 1969. MR 39:7447
  • 4. L.M. Libkind, ``The asymptotic behavior of the eigenvalues of Toeplitz forms'', Math. Notes, 11 (1972), 97-101.
  • 5. P.I. Lizorkin, ``Estimates of trigonometric integrals and the Bernstein inequality for fractional derivatives'' Izv. Akad. Nauk SSSR, Ser. Mat. T29 (1965), 109-126.
  • 6. H. Widom ``A trace formula for Wiener-Hopf operators'' J. Operator Theory, 8 (1982), 279-298. MR 84e:47038
  • 7. H. Widom, ``On the singular values of Toeplitz matrices'' Zeitschrift fur Analysis und Ihre Anwendungen, 8 (1989), no. 3, 221-229. MR 90k:47058

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B10, 47B35

Retrieve articles in all journals with MSC (2000): 47B10, 47B35

Additional Information

Milutin R. Dostanic
Affiliation: Matematicki Fakultet, University of Belgrade, Studentski trg 16, 11000 Belgrade, Yugoslavia

Keywords: Toeplitz matrices, singular values
Received by editor(s): April 26, 2000
Received by editor(s) in revised form: December 15, 2000
Published electronically: October 24, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society